Answered You can hire a professional tutor to get the answer.
Create a 5 page essay paper that discusses Haemostasis Disorders.Download file to see previous pages... The patient in this case study shows reduced levels of antithrombin III, meaning that he will ha
Create a 5 page essay paper that discusses Haemostasis Disorders.Download file to see previous pages...
The patient in this case study shows reduced levels of antithrombin III, meaning that he will have increased susceptibility to pulmonary embolism and deep vein thrombosis. Continued monitoring of this patient requires watching of antithrombin levels to ensure the warfarin treatment is successful. However, the patient also needs to be monitored for potential adverse effects from the warfarin. Regular checks of the patients INR are necessary to avoid haemorrhage and adjust dosage as indicated. Vitamin K intake levels should be carefully monitored to prevent interactions and also to monitor the patient's risk of osteoporosis-related fractures. Protein C levels should be monitored as well, in case of warfarin necrosis, unless the patient is also given heparin as a preventative.
Case Study 3
1. The disease process in this patient has continued since the patient was young. Initial symptoms appeared in the childhood years, became acute, but then resolved. The patient likely developed a chronic form of the disease, where the symptoms disappeared for some years and then the patient relapsed.
2. The patient in this case study is showing lower than normal values for haemoglobin, haematocrit, MCV, serum sodium, serum potassium, and serum carotenoids, but prolonged prothombin time and APTT. The likely cause of the abnormal clotting results is a chronic anaemia, while the excessive faecal production is the likely cause of the slightly low potassium and sodium levels.
3. The patient is likely suffering from chronic pancreatitis. This can be diagnosed through the high faecal fat levels seen in the patient, the patient's stool description, and the abdominal swelling seen in the patient. The anaemia is the likely result of bleeding in and around the pancreas.